The equivalence about the T-stabilities and the almost T-stabilities between Mann and Ishikawa iteration

Xiaoye Yang

Abstract


In this paper, we prove that the equivalence about the T-stabilities and the almost T-stabilities of Mann and Ishikawa iteration.

Full Text: PDF

How to Cite this Article:

Xiaoye Yang, The equivalence about the T-stabilities and the almost T-stabilities between Mann and Ishikawa iteration, J. Math. Comput. Sci., 2 (2012), 1868-1873

Copyright © 2012 Xiaoye Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS